# SDR UIEA2020033100580

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,881 hours, 21,996 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 98002D1ABF23A
- Part serial: P16092600
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY PORTABLE O2 BOTTLE PRESSURE OUT OF LIMITS.( TRANSFERRED TO MDDR 126397, MEL 35-31-01, CAT 'D', DUE DATE: 27JUL20, TI: TS @ 0247Z. 2 SERVICEABLE PORTABLE O2 BOTTLES STILL ON BOARD, STOWED UNSERVICEABLE BOTTLE IN OVERHEAD BIN PER AMM 35-00-00.  30MAR, IAH LP 1186536, ITEM M4: INSTALLED PORTABLE O2 BOTTLE AS PER AMM 35-31-00. THIS CLEARS DMI 126297. SD @ 18:54Z. )
